Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Coughing up bitter phlegm. Getting pneumonia, sinus infection and nodule on back of tongue. What is wrong?

question is that patient coughing up phlegm that taste bitter. patient getting over pneumonia and sinus infection. Nodule on back of tongue that ENT assistant drained twice. Sent first time to pathology . Pathology came back negative. PA thinks we are not getting to the core as she feels it too far back in throat. Please discard. Thank you.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Thanks for writing to us.

Nodules on back of tongue may be arised due to-vitamin deficiency or poor oral hygiene,oral habits like tobacco or pan chewing.

Corticosteroids has to be administered to cure this.

Plenty of vitamin rich fruits and vegetables has to be administered.

Vitamin b and iron supplements has to be administered.

Maintain oral hygiene well.

Hope this helps.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor